Matematicheskie Zametki
General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Mat. Zametki:

Personal entry:
Save password
Forgotten password?

Mat. Zametki, 1973, Volume 14, Issue 5, Pages 755–767 (Mi mz9961)  

This article is cited in 16 scientific papers (total in 16 papers)

Reports presented at the General Session of the Mathematics Section of the Academy of Sciences of the USSR

Inverse problems of potential theory (elliptic, parabolic, hyperbolic, and transport equations)

A. I. Prilepko

Abstract: A report delivered March 2, 1973 at a general meeting of the mathematics division, Academy of Sciences of the USSR.

Full text: PDF file (1739 kB)

English version:
Mathematical Notes, 1973, 14:5, 990–996

Bibliographic databases:

UDC: 517.9
Received: 06.04.1973

Citation: A. I. Prilepko, “Inverse problems of potential theory (elliptic, parabolic, hyperbolic, and transport equations)”, Mat. Zametki, 14:5 (1973), 755–767; Math. Notes, 14:5 (1973), 990–996

Citation in format AMSBIB
\by A.~I.~Prilepko
\paper Inverse problems of potential theory (elliptic, parabolic, hyperbolic, and transport equations)
\jour Mat. Zametki
\yr 1973
\vol 14
\issue 5
\pages 755--767
\jour Math. Notes
\yr 1973
\vol 14
\issue 5
\pages 990--996

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Vasin, A. I. Prilepko, “The solvability of the three-dimensional inverse problem for the non-linear Navier–Stokes equations”, U.S.S.R. Comput. Math. Math. Phys., 30:5 (1990), 189–199  mathnet  crossref  mathscinet  zmath
    2. I. A. Vasin, “On some inverse problems of the dynamics of a viscous incompressible fluid in the case of integral overdetermination”, Comput. Math. Math. Phys., 32:7 (1992), 955–963  mathnet  mathscinet  isi
    3. A. I. Prilepko, A. B. Kostin, “On certain inverse problems for parabolic equations with final and integral observation”, Russian Acad. Sci. Sb. Math., 75:2 (1993), 473–490  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. I. A. Vasin, “The existence and uniqueness of the generalized solution of the inverse problem for the nonlinear nonstationary Navier–Stokes system in the case of integral overdetermination”, Math. Notes, 54:4 (1993), 1002–1009  mathnet  crossref  mathscinet  zmath  isi
    5. M. G. Muradyan, “On the solution of a problem of transport theory”, Comput. Math. Math. Phys., 33:2 (1993), 241–250  mathnet  mathscinet  zmath  isi
    6. D. G. Orlovskii, “Determination of a parameter of a parabolic equation in Hilbert's structure”, Math. Notes, 55:3 (1994), 312–317  mathnet  crossref  mathscinet  zmath  isi
    7. A. I. Prilepko, I. V. Tikhonov, “Reconstruction of the nonhomogeneous term in an abstract evolution equation”, Russian Acad. Sci. Izv. Math., 44:2 (1995), 373–394  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. A. I. Prilepko, D. S. Tkachenko, “The Fredholm property and the well-posedness of the inverse source problem with integral overdetermination”, Comput. Math. Math. Phys., 43:9 (2003), 1338–1347  mathnet  mathscinet  zmath
    9. A. I. Prilepko, D. S. Tkachenko, “Properties of solutions of a parabolic equation and the uniqueness of the solution of the inverse source problem with integral overdetermination”, Comput. Math. Math. Phys., 43:4 (2003), 537–546  mathnet  mathscinet  zmath  elib
    10. Dmitrii G. Orlovskii, “Ob odnoi obratnoi zadache dlya uravneniya Maksvella–Boltsmana”, Zhurn. SFU. Ser. Matem. i fiz., 2:3 (2009), 327–335  mathnet
    11. Solovev V.V., “Obratnye zadachi dlya ellipticheskikh uravnenii v prostranstve. i”, Differentsialnye uravneniya, 47:4 (2011), 499–506  elib
    12. Kostin A.B., “Kriterii korrektnosti obratnoi zadachi dlya parabolicheskogo uravneniya s nelokalnym usloviem nablyudeniya”, Vestnik natsionalnogo issledovatelskogo yadernogo universiteta MIFI, 1:2 (2012), 200–200  elib
    13. A. B. Kostin, “The inverse problem of recovering the source in a parabolic equation under a condition of nonlocal observation”, Sb. Math., 204:10 (2013), 1391–1434  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    14. A. B. Kostin, “Counterexamples in inverse problems for parabolic, elliptic, and hyperbolic equations”, Comput. Math. Math. Phys., 54:5 (2014), 779–792  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    15. I. V. Tikhonov, V. N. Shon Tung, “Formuly yavnogo resheniya v modelnoi nelokalnoi zadache dlya uravneniya prostogo perenosa”, Matematicheskie zametki SVFU, 24:1 (2017), 57–73  mathnet  elib
    16. A. V. Gerasimova, E. B. Laneev, M. N. Muratov, E. Yu. Ponomarenko, V. V. Surovtsev, “Ob odnoi obratnoi zadache vosstanovleniya plotnosti raspredeleniya istochnikov v smeshannoi zadache dlya uravneniya Puassona”, Vestnik Tambovskogo universiteta. Seriya: estestvennye i tekhnicheskie nauki, 22:6 (2017), 1261–1267  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:380
    Full text:210
    First page:1

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021